Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am on my sixth month of accutane and was wondering if it would be a good or bad idea to start using dans aha like every other night to help with my skin tone and scars? Would this be a bit to irritating? any comments welcome!

Share this post


Link to post
Share on other sites

I was using Retin-A throughout my accutane course and it was fine. As long as it doesn't dry or irritate your skin, it should be ok. You should ask your derm about this.

Share this post


Link to post
Share on other sites

i would ask your derm, id also be worried to do it myself to because of everthing that is said about sensitiveness while on accutane. I would also like to use aha to help with redmarks and stuff but i doubt my derm would allow it. I also have sensitive skin.

Share this post


Link to post
Share on other sites

I am on 60mg a day. My skin is kinda sensative but i already use it on my forehead and just to see what would happen and it does not cause any redness or anything. As far as my forhead my skin seems to get more irritated my moisturizer than the aha

Share this post


Link to post
Share on other sites

I am on my last month of Accutane. I am very pleased. My dermatologist told me not to use any acne products for 3-4 months AFTER I was done with accutane because of the hightened sensitivity. Combining any acne meds/ acids/ peels with accutane is a very bad idea.

Share this post


Link to post
Share on other sites
I am on 60mg a day. My skin is kinda sensative but i already use it on my forehead and just to see what would happen and it does not cause any redness or anything. As far as my forhead my skin seems to get more irritated my moisturizer than the aha

As the poster above mentioned, it is generally not recommended to use topicals while on Accutane, and 60 mg/day is a fairly high dose.

That said ... it is your skin, and your decision. It won't kill you to try it out, with caution. Your next step might be to use it on a different area of your face. If you see no problems, you might try using it once every 3 days or so and gradually increasing, depending on how your skin reacts.

I use a lot of active products, some of which are "not recommended" to be used together, and I have no trouble. The key is to be very patient, go slowly, and back off at any sign of irritation. Pay attention to your skin, and use common sense.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×